# SDR AALA20060652

- Difficulty date: September 4, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY EXIT LIGHT AT SEATS 41HJ INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR SEATS 41HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
